# SDR AALA202102059009

- Difficulty date: February 4, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 73,353 hours, 9,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CORNER OF 1L CLOSET EMERGENCY LIGHT BROKEN. REMOVED AND REPLACED E-PATH LIGHT ASSEMBLY AT 1L CLOSET PER SWPM 20-00-12.
